Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dark spots on legs. X ray shows normal blood flow. What could be this?

hi i have these dark spots on both of my legs from like the ankles up but not above my calves I went to my doctor and he thought I had veinous insuffiency but I had x rays on my leg and my blood flow is fine. these dark bruise like marks have been on my leg since last October sometime what can I do its very unattractive to me and I cant wear skirts or short because im embarrased
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

As the investigations have ruled out the possibility of venous insufficiency, the dark spots can be attributed to hyper-pigmentation of skin secondary to hormonal imbalance, systemic causes like diabetes, or due to primary dermatological causes.
Investigations like complete blood count, estimation of bleeding & clotting time, blood sugar level & blood pressure & Thyroid profile will be helpful to rule out any pathological cause for the symptoms.

So, kindly consult your General Physician/Dermatologist & get a proper clinical examination done.
Take care.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor